| Model Number |
METRIX AIR |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/29/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.(b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 294 mg/dl.The customer's expected fasting blood glucose test result range is 80 - 100 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was performed by the customer fasting and produced test results of 224 mg/dl using truemetrix air meter and 256 mg/dl using truemetrix air meter.The product is stored according to specification.The test strip lot manufacturer's expiration date is 04/21/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history (customer only had four results in the memory): (b)(6).Memory concerns:294mg/dl fasting.Customer only had four results in meters' memory.